EconPapers    
Economics at your fingertips  
 

Some remarks on gradient estimates for heat kernels

Nick Dungey

Abstract and Applied Analysis, 2006, vol. 2006, 1-10

Abstract:

This paper is concerned with pointwise estimates for the gradient of the heat kernel K t , t > 0 , of the Laplace operator on a Riemannian manifold M . Under standard assumptions on M , we show that ∇ K t satisfies Gaussian bounds if and only if it satisfies certain uniform estimates or estimates in L p for some 1 ≤ p ≤ ∞ . The proof is based on finite speed propagation for the wave equation, and extends to a more general setting. We also prove that Gaussian bounds on ∇ K t are stable under surjective, submersive mappings between manifolds which preserve the Laplacians. As applications, we obtain gradient estimates on covering manifolds and on homogeneous spaces of Lie groups of polynomial growth and boundedness of Riesz transform operators.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/073020.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/073020.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:073020

DOI: 10.1155/AAA/2006/73020

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:073020